You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Bipowers in Number Fields
D. K. Harrison
Proceedings of the American Mathematical Society
Vol. 95, No. 2 (Oct., 1985), pp. 174-178
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2044507
Page Count: 5
You can always find the topics here!Topics: Mathematical theorems, Axioms, Mathematical rings, Numbers, Integers, Prime numbers
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The set of all solutions to the Fermat equation is given a structure. This structure is then characterized up to isomorphism in terms of certain subsets of the integers modulo a prime.
Proceedings of the American Mathematical Society © 1985 American Mathematical Society